# SDR REX2008F00005

- Difficulty date: July 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8788A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L REV CAUTION IN FLIGHT AT FL250.  COMPLETED QRH.  LANDED AT KIND, THE NEAREST SUITABLE AIRPORT.  DECLARED EMERGENCY AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND THRUST REVERSER TO BE STOWED PROPERLY.  DEFERRED THE THRUST REVERSER FOR GIVING FALSE UNLOCKED INDICATION.  ACFT WAS RELEASED FOR SERVICE.  (S)
